Wellbutrin SR Anxiety side effect...does it go away?
hi, I was prescribed Wellbutrin SR 150 two times a day back in july, but I haven't been able to take it for more than 3 or 4 days because by then, I start having really REALLY bad panic attacks and anxiety. I am supposed to take it for anxiety/depression, so it seems a little counter-productive to take it if it will cause anxiety!! Does this side effect go away? I have had severe depression for the past year, and I actually do notice a big difference in the few days that I take the wellbutrin, but when the anxiety kicks in, it scares me and I quit. If I know that this will go away after a few weeks, I could probably make it through becuase it does really seem to help lift the cloud I am living under. One nice thing is that I don't want to smoke at ALL within 30 minutes of taking the pill! it's great! I just need to figure out if the anxiety will go away.thanks!